| Model Number |
QCD22 |
| Medical Device Problem Code |
Failure to Pump (1502)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon return to spectrum medical, there were no visible issues with the device.The drive did not operate when placed in a test circuit.Device was inspected internally and no issues were identified; however, the device still did not operate.
Event or Problem Description
User reported an error in which the pump did not operate at the correct speed and then stopped spinning altogether.There was no patient error; however, this event is considered reportable.